| Model Number |
M0068318250 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of dart detachment.
Event or Problem Description
It was reported that a capio slim device was used during a richter procedure.While passing through the sacrospinous ligament, the needle detached.It was noted that the needle remained in place in the patient's pelvis and could not be retrieved.There were no reported patient complications nor additional actions taken by the healthcare facility.